# SDR 2002UALA01656

- Difficulty date: November 3, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 38,155 hours, 27,176 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LANDED UNDER AMBER ALERT WHEN THE FLIGHT CREW WAS UNABLE TO EXTEND THE FLAPS BEYOND 10 DEGREES.  FLAP POSITION INDICATOR INOPERATIVE.   REPLACED FLAP POSITION INDICATOR.
